Volume 33, Number 5
Previous Issue Next Issue

K.C. Chang, Sihong Shao & Dong Zhang

10.4208/jcm.1506-m2014-0164

J. Comp. Math., 33 (2015), pp. 443-467.

Preview Purchase PDF 12 5796 Abstract

Yang He, Yajuan Sun & Zaijiu Shang

10.4208/jcm.1504-m4543

J. Comp. Math., 33 (2015), pp. 468-494.

Preview Purchase PDF 11 5875 Abstract

Zhiqiang Xu

10.4208/jcm.1505-m4529

J. Comp. Math., 33 (2015), pp. 495-516.

Preview Purchase PDF 11 5418 Abstract

Qinghua Wu & Guozheng Yan

10.4208/jcm.1505-m2014-0101

J. Comp. Math., 33 (2015), pp. 517-532.

Preview Purchase PDF 13 5749 Abstract

Xiaoyuan Yang, Xiaocui Li, Ruisheng Qi & Yinghan Zhang

10.4208/jcm.1506-m2014-0186

J. Comp. Math., 33 (2015), pp. 533-556.

Preview Purchase PDF 7 5429 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard